Journal of East China Normal University(Natural Sc ›› 2018, Vol. 2018 ›› Issue (3): 18-24,45.doi: 10.3969/j.issn.1000-5641.2018.03.002

Previous Articles     Next Articles

Hom-spaces for subregular nilpotent representations of sl(n+1)

LI Yi-yang1, SHU Bin2, YE Gang2   

  1. 1. School of Mathematics, Physics and Statistics, Shanghai University of Engineering Science, Shanghai 201620, China;
    2. School of Mathematical Sciences, East China Normal University, Shanghai 200241, China
  • Received:2017-04-17 Online:2018-05-25 Published:2018-05-29

Abstract: Let g=sl(n+1) be the special linear Lie algebra over an algebraically closed field k of prime characteristic p with pn+1. We show that the hom-spaces between any two baby Verma modules in the same given block are always nonzero for subregular nilpotent representations of g, which reveals a complete linkage atlas for baby Verma modules.

Key words: standard Levi-form, baby Verma module, subregular nilpotent, homspaces

CLC Number: